American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35N05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Fabio Nicola. On local solvability of certain differential complexes. Proc. Amer. Math. Soc. 136 (2008) 351-358. MR 2350423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Dalmasso. A new result on the Pompeiu problem. Trans. Amer. Math. Soc. 352 (2000) 2723-2736. MR 1694284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joachim Michel and Mei-Chi Shaw. The $\overline{\partial}$ problem on domains with piecewise smooth boundaries with applications . Trans. Amer. Math. Soc. 351 (1999) 4365-4380. MR 1675218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nicola Garofalo and Fausto Segàla. Univalent functions and the Pompeiu problem . Trans. Amer. Math. Soc. 346 (1994) 137-146. MR 1250819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. T. Smith. Examples of elliptic complexes. Bull. Amer. Math. Soc. 82 (1976) 297-299. MR 0397796.
Abstract, references, and article information   
View Article: PDF

[6] Leon Ehrenpreis. Hyperbolic equations and group representations. Bull. Amer. Math. Soc. 81 (1975) 1109-1111. MR 0419685.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1